Bounds for Perturbed Solutions of Linear Operator Equations in Hilbert Space
Mathematics and Natural Sciences
Some perturbation results on relative errors of solutions to singular linear operator equations in Hilbert space are given for consistent systems and for weighted leastsquares problems with the help of weighted generalized inverses. (C) 2002 Elsevier Science Inc. All rights reserved.
Applied Mathematics and Computation
(2002). Bounds for Perturbed Solutions of Linear Operator Equations in Hilbert Space. Applied Mathematics and Computation, 132(2-3), 293-298.
Available at: https://aquila.usm.edu/fac_pubs/3461